# SDR SWIA202162042

- Difficulty date: September 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON CROSS BEAM AT FS1051.30 COMMON TO RBL27.00 UNDER R/H FLOOR SILL.     (C-CHECK RO 10/29/2021)    COMPLIED WITH BEAM REPAIR PER REO 670-53-61-1955 REV-- DATED 2021-10-14.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
